# SDR MWEA030430

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 78,403 hours, 64,101 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SEVERAL LIGHTING STRIKES AT FRAME STATION 256 LONGERON 29 LEFT.   CUT OUT DAMAGE AND INSTALLED FLUSH REPAIR.
